# SDR SWAA2015061140577

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 44,061 hours, 24,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100014
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR EXIT LIGHT LENS FOUND TO BE MISSING.   R & R THE EXIT LIGHT ASSY IAW MM.
